# SDR IPXA2021041368144

- Difficulty date: April 11, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 31,087 hours, 20,647 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAELT TRANSMITTER FAILS TEST.R & R'D ELT PER MM 25-60-00. TEST OK.
